# SDR AALA202406101408

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N877BF
- Make and model: Boeing 787-8
- Aircraft serial: 65997
- Aircraft time: 7,179 hours, 981 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7010101H09
- Condition: Smoke
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT 4000' ELECTRIC BURNING SMELL TROUGH OUT AIRPLANE , AFTER TAXIIN GROUND PERSONAL SAW SMOKE AND EXCESSIVE HEAT LEFT WHEEL WELL, CONFIGURED FLAPS 15 LEVEL FLIGHT. MAINTENANCE REPLACED LEFT AIR CYCLE MACHINE IAW AMM 21-52-02.
